# SDR DXTA2024103100978

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 8,075 hours, 6,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006454
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHTS FLASHING IN ARMED MODE DURING FLIGHT. CORRECTIVE ACTION; REPLACED #1 & #2 EMERGENCY BATTERY REF. EMB PHENOM AMM 33-52-01 OPS CHECK GOOD .
